# SDR SWAA2025032497708

- Difficulty date: February 19, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD LOCATED BS767 TO BS794 RBL21 AND WL156 AT AFT CARGO COMPARTMENT 2025-139286<[01] REPLACED SHIELD WEB AND FASTENERS LOCATED BETWEEN BS 767 TO BS 794 RBL21 AND WL156 AT AFT CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02-0G-0 SRM 51-10-02 PARAGRAPH 9 AND DWG 146A0081 SHEET49 REV.A SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SHIELD WEB AND FASTENERS LOCATED BETWEEN BS 767 TO BS 794 RBL21 AND WL156 AT AFT CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02-0G-0 SRM 51-10-02 PARAGRAPH 9 AND DWG 146A0081 SHEET49 REV.A SEE INDIVIDUAL SIGN OFF BELOW. ITEM RII
